# SDR DL73S962219

- Difficulty date: September 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N311DL
- Make and model: Boeing 737232
- Aircraft serial: 23083
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 312
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT MV-2, FOUND FS 312 CORRODED FROM LBL 10 TO RT SIDE OF FUSELAGE.  REMOVED CORROSION PER SRM 51-10-6, CORROSION OUT OF LIMITS PER 53-10.  REMOVED T-CAP AND FAB REPLACEMENT PER SRM 53-21-0 PG 803.  COMPLETED INSTALLATION OF REPAIR PER MM 53-21-0 PG 803.
